Coronary vasospasm

Coronary vasospasm is a sudden, intense vasoconstriction of an epicardial coronary artery that causes occlusion (stoppage) or near-occlusion of the vessel.

Coronary vasospasm
SpecialtyCardiology

It can cause Prinzmetal's angina.

It can occur in multiple vessels.[1][2]

Atropine has been used to treat the condition.[3]

ReferencesEdit

  1. ^ Ahooja V, Thatai D (July 2007). "Multivessel coronary vasospasm mimicking triple-vessel obstructive coronary artery disease". J Invasive Cardiol. 19 (7): E178–81. PMID 17620681. Archived from the original on 2009-01-16.
  2. ^ Miwa K, Ishii K, Makita T, Okuda N (May 2004). "Diagnosis of multivessel coronary vasospasm by detecting postischemic regional left ventricular delayed relaxation on echocardiography using color kinesis". Circ. J. 68 (5): 483–7. doi:10.1253/circj.68.483. PMID 15118293.
  3. ^ Turkoglu S, Arpag U, Timurkaynak T (February 2007). "Spontaneous coronary vasospasm in the catheterisation laboratory: prompt resolution after atropine injection". Heart. 93 (2): 215. doi:10.1136/hrt.2006.093187. PMC 1861368. PMID 17228071.

Further readingEdit

External linksEdit

Classification
External resources